Blow-up rate for the semi-linear wave equation in bounded domain
Bull. Korean Math. Soc. 2015 Vol. 52, No. 1, 173-182
https://doi.org/10.4134/BKMS.2015.52.1.173
Printed January 31, 2015
Chuangchuang Liang and Pengchao Wang
Capital Normal University, Northeast Normal University
Abstract : In this paper, the blow-up rate of $L^2$-norm for the semi-linear wave equation with a power nonlinearity is obtained in the bounded domain for any $p>1$. We also get the blow-up rate of the derivative under the condition $1
Keywords : semi-linear wave equation, blow-up rate, bounded domain
MSC numbers : 35L05, 35B44
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd